Posted by: CPM | 2008-12-19

Cipralex withdrawel?

Hee hee


I did not take my Cipralex for a week - I could give all sorts of exchuses but not are really good...just didnt get to buy it and thought " ag does it really help" 

I have in this week had these very short " dizzy-spells"  just a couple of seconds and it feels like my ears close up for those seconds, I also was extremely short tempered...G got me the Cipralex last night so i took them again this morning

Do you think (or rather know) if this was from the Cipralex?

I wish I could blame my non-stop eating to it as well...Lost 23kg' s this year but now i' ve picked up 4 over the last 6 weeks....eish...will try hard again next year - to much festivities!

Thanks CS as always

oh ja still wanted to tell you that im being teased because I told G that you said I have a " naturally volitile personallity" ....he immediately said YOU ? NEVAAAAAA and we laugh about it often - i dont think anyone has ever hit the nail on the head like you!

Love Mom

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Should be related to abrupt Cipralex withdrawl --- a more gradual withdrawl from ADs is advised.
DOn't get too naturally volatile over the Festive season !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.